| Model Number |
RBY4C0630-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gonadal vein using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, after partially deploying the ruby coil in the target location using the lantern, the physician experienced resistance while advancing the rest of the ruby coil in the target location.Subsequently, the physician attempted to remove the ruby coil; however, while retracting, the ruby coil unintentionally detached within the microcatheter.Therefore, the physician used a snare device to remove the detached ruby coil.The procedure was completed using new ruby coils and the same lantern.There was no report of an adverse effect to the patient.